In this paper, we study the limit distribution functions of the (lower-lower), (upper-upper) and (lower-upper) extreme and central-central m-generalised order statistics (m–GOS) of stationary Gaussian sequences under an equi-correlated set up, when the random sample size is assumed to converge weakly and independent of the basic variables. Moreover, sufficient conditions for a weak convergence of generalised quasi-range with random indices are obtained.
If the inline PDF is not rendering correctly, you can download the PDF file here.
Abd Elgawad, M. A., Barakat, H. M. ,Yan, T. (2019a). Bivariate limit theorems for record values based on random sample sizes. Sankhya A: Indian J. Statist. Available from: https://doi.org/10.1007/s13171-019-00167-2 (accessed 25.10.2019).
Abd Elgawad, M. A., Barakat, H. M., Xiong, S. (2019b). Limit distributions of random record model in a stationary Gaussian sequence. Comm. Statist.- Theory Meth.https://doi.org/10.1080/03610926.2018.1554131 (accessed 25.10.2019).
Barakat, H. M. (2007). Limit theory of generalized order statistics. J. Statist. Plann. Inf., 137 (1), 1–11.